# SDR CHIA2018082173462

- Difficulty date: August 17, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N6674D
- Make and model: Boeing 1072
- Aircraft serial: 4
- Aircraft time: 79,817 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Chafed
- Location: Bs 477
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING AN OPPORTUNITY INSPECTION IT WAS DISCOVERED THAT THE AFT FIRE SHIELD PANEL WAS CHAFED INTO THE BS 477 WEB IN MULTIPLE LOCATIONS.
